MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 0 12/14; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 0 12/14; HIP CEMENTED STEM
Catalog Number 01.12.040
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-oct-2019.Lot 180193: 25 items manufactured and released on 18-apr-2018.Expiration date: 08.04.2023.No anomalies found related to the problem.To date, 21 items of the same lot have been already sold without any other similar reported event.Additional devices involved in the event: ball heads: cocr 01.25.032 cocr ball head 12/14 ø 36 size l +3.5 lot.155870 (k080885): batch review performed on 02-oct-2019.Lot 155870: 20 items manufactured and released on 11-jan-2016.Expiration date: 16.12.2020.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any other similar reported event.Liner: impact 01.32.3652hcat hooded pe hc liner ø36/g lot.168491 (k132879): batch review performed on 02-oct-2019.Lot 168491: 60 items manufactured and released on 25-jan-2017.Expiration date: 15.01.2022.No anomalies found related to the problem.To date, 22 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2018.Subsequently, on (b)(6) 2018, the patient came in due to signs of infection and the pathogen was identified as streptococcus.The surgeon performed an i&d and revised the stem, head and liner.The surgery was completed successfully.Complaint 1839-18 was filed.On (b)(6) 2019, the patient came in due to signs of an infection.The surgeon performed an i&d and all implants were explanted and the surgeon implanted a head, stem, and liner with antibiotics.Presently, on (b)(6) 2019, the patient came in to have permanent hardware implanted.The surgeon removed the medacta head, stem, and liner that acted as a spacer and implanted permanent hardware.The surgery was completed successfully.

Brand Name
STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 0 12/14
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9202083
Report Number3005180920-2019-00882
Device Sequence Number16245542
Product Code LZO
UDI-Device Identifier07630030802218
UDI-Public07630030802218
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2023
Device Catalogue Number01.12.040
Device Lot Number180193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR